# SDR SWAA2023051528462

- Difficulty date: April 17, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS767+6 RBL11.5 WL156<[01] CORROSION ON STRAP WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] RECEIVED NEW AFT CARGO BAY FLOOR SPLICE STRAP BS 767+6 ON PO # 867103 INSTALL WILL BE ON CARD # TTG8Q00J56UA. N/A STEP 1;[04] VERIFIED CORRECTIVE ACTIONS STEP 3.;[05] VERIFIED MEASUREMENTS TABLE.
